# SDR 9601129906

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-32
- Aircraft serial: 47252
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GCM - DURING CLIMB, THE NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHT EXTINGUISHED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  LUBRICATED NOSE LANDING GEAR, CLEANED CANNON PLUG AND SWITCH ON NOSE LANDING GEAR INDICATION SYSTEM.  OPERATIONAL CHECK GOOD.
